# SDR KBM2006F00092

- Difficulty date: February 6, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Stud
- Part number: 350A33020005
- Part serial: M1248
- Condition: Loose
- Location: T/R Gearbox
- Part time: 30 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R GEAR BOX, UNIT HAS LOOSE STUD AT 12 OCLOCK POSITION, REMOVED AND REPLACED.  (K)
